# SDR SWIA201744084

- Difficulty date: November 26, 2017
- Submitted: December 22, 2017
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 35,119 hours, 30,511 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT LOCATED ON RIGHT AILERON INBOARD SIDE 6 INCHES FROM LEADING EDGE AND 4 INCHES FROM INBRD EDGE. (C-CHECK) RO: 12/20/2017 REPAIRED DENTED AREA ON R/H AILERON IAW REO.
